# SDR DXTA2024092000578

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N250QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6177
- Aircraft time: 1,826 hours, 986 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: False Indication
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NLG STEERING: DURING LANDING ROLL OUT, WE LOST NOSE WHEEL STEERING FOLLOWED BY A STEERING INOP CAS MESSAGE. PARKED A/C BY USING RUDDER PEDALS.      PERFORMED NWS OPS CHECKS NOT CAS MESSAGE OR OTHER DEFECTS WERE NOTED,UNABLE TO DUPLICATE FAULT. ALL WORK WAS PERFORMED IAW CHALLENGER 650S MM 32-51-00 AND FIM 32-00-00
